Alert archive / Iowa / Frost Advisories in 2018
Frost Advisory 2, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at Sep 28, 2018, 3:40 AM CDT for 5 counties in Wisconsin; 4 counties in Minnesota; 8 counties in Iowa. It took effect at Sep 29, 2018, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2018, 3:40 AM CDT (08:40 UTC)
- In effect from
- Sep 29, 2018, 3:00 AM CDT
- Expired
- Sep 29, 2018, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Fillmore County, MN, Houston County, MN, Mower County, MN, Winona County, MN, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321 WWUS73 KARX 280840 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 340 AM CDT Fri Sep 28 2018 ...First Widespread Frost of the Season Expected Tonight... .High pressure and cool Canadian air spreading into the region will deliver cold temperatures tonight, with lows of 25 to 35 degrees expected. Those wishing to preserve sensitive vegetation should plan to cover plants or bring them inside tonight. WIZ017-029-033-034-042>044-281800- /O.NEW.KARX.FZ.W.0001.180929T0500Z-180929T1300Z/ Taylor-Clark-Trempealeau-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Arcadia, Whitehall, Black River Falls, Sparta, Tomah, Mauston, and Friendship 340 AM CDT Fri Sep 28 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY... The National Weather Service in La Crosse has issued a Freeze Warning, which is in effect from midnight tonight to 8 AM CDT Saturday. * TEMPERATURE...25 to 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ079-086-087-WIZ032-281800- /O.NEW.KARX.FZ.W.0001.180929T0800Z-180929T1300Z/ Wabasha-Dodge-Olmsted-Buffalo- Including the cities of Wabasha, Dodge Center, Rochester, and Alma 340 AM CDT Fri Sep 28 2018 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... The National Weather Service in La Crosse has issued a Freeze Warning, which is in effect from 3 AM to 8 AM CDT Saturday. * TEMPERATURE...Around 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ008>011-018-019-029-030-MNZ088-094>096-WIZ041-053>055-061- 281800- /O.NEW.KARX.FR.Y.0002.180929T0800Z-180929T1300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Winona-Mower-Fillmore-Houston-La Crosse-Vernon-Crawford- Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Winona, Austin, Preston, Caledonia, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 340 AM CDT Fri Sep 28 2018 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... The National Weather Service in La Crosse has issued a Frost Advisory, which is in effect from 3 AM to 8 AM CDT Saturday. * TEMPERATURE...30 to 35 degrees tonight. * IMPACTS...Sensitive vegetation may be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Lawrence
5 follow-up statements
863 WWUS73 KARX 281553 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 1053 AM CDT Fri Sep 28 2018 ...First Widespread Frost of the Season Expected Tonight... .High pressure and cool Canadian air spreading into the region will deliver cold temperatures tonight, with lows of 25 to 35 degrees expected. Those wishing to preserve sensitive vegetation should plan to cover plants or bring them inside tonight. WIZ017-029-033-034-042>044-290000- /O.CON.KARX.FZ.W.0001.180929T0500Z-180929T1300Z/ Taylor-Clark-Trempealeau-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Arcadia, Whitehall, Black River Falls, Sparta, Tomah, Mauston, and Friendship 1053 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY... * TEMPERATURE...25 to 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ079-086-087-WIZ032-290000- /O.CON.KARX.FZ.W.0001.180929T0800Z-180929T1300Z/ Wabasha-Dodge-Olmsted-Buffalo- Including the cities of Wabasha, Dodge Center, Rochester, and Alma 1053 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...Around 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ008>011-018-019-029-030-MNZ088-094>096-WIZ041-053>055-061- 290000- /O.CON.KARX.FR.Y.0002.180929T0800Z-180929T1300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Winona-Mower-Fillmore-Houston-La Crosse-Vernon-Crawford- Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Winona, Austin, Preston, Caledonia, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 1053 AM CDT Fri Sep 28 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...30 to 35 degrees tonight. * IMPACTS...Sensitive vegetation may be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
242 WWUS73 KARX 282013 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 313 PM CDT Fri Sep 28 2018 ...Widespread Frost Expected Tonight... .A very chilly night is in store tonight as Canadian high pressure builds over the area with lows of 25 to 35 degrees expected. Those wishing to preserve sensitive vegetation should plan to cover plants or bring them inside tonight. WIZ017-029-033-034-042>044-290415- /O.CON.KARX.FZ.W.0001.180929T0500Z-180929T1300Z/ Taylor-Clark-Trempealeau-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Arcadia, Whitehall, Black River Falls, Sparta, Tomah, Mauston, and Friendship 313 PM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY... * TEMPERATURE...25 to 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ079-086-087-WIZ032-290415- /O.CON.KARX.FZ.W.0001.180929T0800Z-180929T1300Z/ Wabasha-Dodge-Olmsted-Buffalo- Including the cities of Wabasha, Dodge Center, Rochester, and Alma 313 PM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...Around 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ008>011-018-019-029-030-MNZ088-094>096-WIZ041-053>055-061- 290415- /O.CON.KARX.FR.Y.0002.180929T0800Z-180929T1300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Winona-Mower-Fillmore-Houston-La Crosse-Vernon-Crawford- Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Winona, Austin, Preston, Caledonia, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 313 PM CDT Fri Sep 28 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...30 to 35 degrees tonight. * IMPACTS...Sensitive vegetation may be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
413 WWUS73 KARX 290207 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 907 PM CDT Fri Sep 28 2018 ...Widespread Frost Expected Tonight... .Temperatures are expected to fall into the 25 to 35 degree range tonight and lead to the first widespread frost of the season. Those wishing to preserve sensitive vegetation should cover plants or bring them inside tonight. WIZ017-029-033-034-042>044-291015- /O.CON.KARX.FZ.W.0001.180929T0500Z-180929T1300Z/ Taylor-Clark-Trempealeau-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Arcadia, Whitehall, Black River Falls, Sparta, Tomah, Mauston, and Friendship 907 PM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY... * TEMPERATURE...25 to 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ079-086-087-WIZ032-291015- /O.CON.KARX.FZ.W.0001.180929T0800Z-180929T1300Z/ Wabasha-Dodge-Olmsted-Buffalo- Including the cities of Wabasha, Dodge Center, Rochester, and Alma 907 PM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...Around 30 degrees tonight. * IMPACTS...Sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ008>011-018-019-029-030-MNZ088-094>096-WIZ041-053>055-061- 291015- /O.CON.KARX.FR.Y.0002.180929T0800Z-180929T1300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Winona-Mower-Fillmore-Houston-La Crosse-Vernon-Crawford- Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Winona, Austin, Preston, Caledonia, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 907 PM CDT Fri Sep 28 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... * TEMPERATURE...30 to 35 degrees tonight. * IMPACTS...Sensitive vegetation may be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ CA
722 WWUS73 KARX 290815 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 315 AM CDT Sat Sep 29 2018 ...Widespread Frost or Freeze Expected Tonight... .Temperatures early this morning were in the 25 to 40 degree range, and will continue to drop into the 25 to 35 degree range by sunrise. This will result in the first frost or freeze of the season for most locations. The colder lows will generally be north of interstate 90, where a freeze warning is in effect. Near and south of interstate 90 lows will be a bit warmer and a frost advisory is in effect. Those wishing to preserve frost-sensitive vegetation should cover plants or bring them inside tonight. WIZ017-029-033-034-042>044-291300- /O.CON.KARX.FZ.W.0001.000000T0000Z-180929T1300Z/ Taylor-Clark-Trempealeau-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Arcadia, Whitehall, Black River Falls, Sparta, Tomah, Mauston, and Friendship 315 AM CDT Sat Sep 29 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...25 to 30 degrees tonight. * IMPACTS...Frost sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ079-086-087-WIZ032-291300- /O.CON.KARX.FZ.W.0001.000000T0000Z-180929T1300Z/ Wabasha-Dodge-Olmsted-Buffalo- Including the cities of Wabasha, Dodge Center, Rochester, and Alma 315 AM CDT Sat Sep 29 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...Around 30 degrees tonight. * IMPACTS...Frost sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ008>011-018-019-029-030-MNZ088-094>096-WIZ041-053>055-061- 291300- /O.CON.KARX.FR.Y.0002.000000T0000Z-180929T1300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Winona-Mower-Fillmore-Houston-La Crosse-Vernon-Crawford- Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Winona, Austin, Preston, Caledonia, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 315 AM CDT Sat Sep 29 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...30 to 35 degrees tonight. * IMPACTS...Frost sensitive vegetation may be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ RRS
993 WWUS73 KARX 291247 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 747 AM CDT Sat Sep 29 2018 ...Temperatures Starting to Warm This Morning... .Temperatures early this morning were in the 25 to 35 degree range and were beginning to warm for the day. Where temperatures were already near or above 32, the frost advisory and freeze warning will be allowed to expire at 8 am. Near and northeast of I-94, temperatures as of 745 am were in the in the mid 20s to around 30. With temperatures still near or below 32, the freeze warning for these areas has been extended to 9 am. MNZ079-086-087-WIZ032-291400- /O.EXP.KARX.FZ.W.0001.000000T0000Z-180929T1300Z/ Wabasha-Dodge-Olmsted-Buffalo- Including the cities of Wabasha, Dodge Center, Rochester, and Alma 747 AM CDT Sat Sep 29 2018 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... Temperatures were warming into the mid 30s, thus the freeze warning will be allowed to expire at 8 am. $$ IAZ008>011-018-019-029-030-MNZ088-094>096-WIZ041-053>055-061- 291400- /O.EXP.KARX.FR.Y.0002.000000T0000Z-180929T1300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Winona-Mower-Fillmore-Houston-La Crosse-Vernon-Crawford- Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Winona, Austin, Preston, Caledonia, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 747 AM CDT Sat Sep 29 2018 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... Temperatures were warming into the mid 30s, thus the frost advisory will be allowed to expire at 8 am. $$ WIZ017-029-033-034-042>044-291400- /O.EXT.KARX.FZ.W.0001.000000T0000Z-180929T1400Z/ Taylor-Clark-Trempealeau-Jackson-Monroe-Juneau-Adams- Including the cities of Medford, Neillsville, Arcadia, Whitehall, Black River Falls, Sparta, Tomah, Mauston, and Friendship 747 AM CDT Sat Sep 29 2018 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...25 to 30 degrees early this morning, warming to near and above freezing by 9 am. * IMPACTS...Frost sensitive vegetation will be damaged or killed if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ RRS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Sep 28, 3:28 AM CDT, 12 minutes earlier.
Area forecast discussion, Sep 28, 3:28 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
328 AM CDT Fri Sep 28 2018
.SHORT TERM...(Today and tonight)
Issued at 319 AM CDT Fri Sep 28 2018
Main forecast concerns for today are rain chances over northeast
Iowa and far southwest Wisconsin then focus quickly turns to
frost/freeze concerns tonight.
There will be continued chances for rain over portions of northeast
Iowa and far southern Wisconsin today. Frontogenesis increases over
these areas and is fairly deep according to the NAM12 which shows it
in the 900 mb through 600 mb layer. The frontogenesis then
quickly shifts south of the area this evening with rain ending.
Cold high pressure settles in tonight with areas of frost
expected. There may be some passing high clouds but thinking this
will have very little impact on temperatures overnight with lows
ranging from the mid 20s over northern Wisconsin to the mid 30s
across northeast Iowa. A freeze warning is in effect for portions
of southeast Minnesota through central and northcentral Wisconsin with
a frost advisory for the rest of the area. Ensure to take steps
to protect cold sensitive crops and plants tonight into early
Saturday morning.
.LONG TERM...(Saturday through Thursday)
Issued at 319 AM CDT Fri Sep 28 2018
Main forecast concerns are on precipitation chances late Saturday
through Tuesday.
Rain chances return late Saturday into Saturday night with rain
looking likely over northeast Iowa into southern Wisconsin. A tight
baroclinic zone sets up over the region into Sunday and will be the
focus for more showers and some thunderstorms all the way into
Monday. MUCAPE increases over areas along and south of Interstate 90
Sunday afternoon into Sunday night and remains in place through
Monday. 0-4 KM MUCAPE values of 500 to 1500 J/kg are possible so
will be increasing thunderstorms chances over northeast Iowa into
southwest Wisconsin with decent forecast model agreement between
the NAM and GFS. Chances for showers and possibly thunderstorms
return late Tuesday through Wednesday with the potential for a low
pressure system to track through the region. However, forecast
confidence is low during this timeframe as southwest flow aloft
sets up with several embedded waves noted in the forecast models.
Given the low confidence from Wednesday and beyond will lean
heavily toward a model consensus blend for precipitation chances
and temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1154 PM CDT Thu Sep 27 2018
A cold front extended from northeast Wisconsin into central
Iowa late this evening. Some occasional light showers or sprinkles
will continue on the back side of the front. These are not
expected to be enough to impact either airport with anything other
than VFR conditions. A better chance for some rain develops
behind the front overnight into Friday morning as an area of mid
level frontogenesis slides across the region. By the time this
forcing arrives, the front looks to be far enough south that the
rain should be south of both airports. The clouds should break up
Friday afternoon as high pressure begins to build in from the
northwest.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Frost Advisory from 3 AM to 8 AM CDT Saturday for WIZ041-053>055-
061.
Freeze Warning from midnight tonight to 8 AM CDT Saturday for
WIZ017-029-033-034-042>044.
Freeze Warning from 3 AM to 8 AM CDT Saturday for WIZ032.
MN...Frost Advisory from 3 AM to 8 AM CDT Saturday for MNZ088-094>096.
Freeze Warning from 3 AM to 8 AM CDT Saturday for MNZ079-086-087.
IA...Frost Advisory from 3 AM to 8 AM CDT Saturday for IAZ008>011-018-
019-029-030.
&&
SHORT TERM...Wetenkamp
LONG TERM...Wetenkamp
AVIATION...04Hazardous weather outlook, Sep 27, 3:45 AM CDT, 23 hours 55 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 345 AM CDT Thu Sep 27 2018 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-281030- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 345 AM CDT Thu Sep 27 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Frost is expected across much of the area late Friday night into early Saturday morning. There will be a chance of thunderstorms from Sunday night into Monday night. Lightning will be the main threat with these storms. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DAS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 3:40 AM CDT | Freeze Warning | ARX | Adams, Buffalo, Clark, Jackson, Juneau, Monroe and 2 more | 29 hr |
Nearby
Frost Advisories in Iowa, 2018Frost Advisories in Wisconsin, 2018Frost Advisories in Minnesota, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.